CSN Login
Members Online: 16

Late Term Brachytherapy side effects...

jct9841
Posts: 19
Joined: May 2011

Hello All,

Have not been here in awhile. New symptoms brought me back.

Had BT in December 2011. Had typcial short term effects which went away after a month.

My PSA's since then have averaged .40 with one 2.0 spike.

In the last few months have experienced buring urination, frequency, urgency, sore testicles.

My Urologist did a CT scan, check for infection and prescribed Uribel, Flomax and Baclofen. Wants to do a Cystocopy to take a look. He says these symptoms are not unusual and usually go away on their own.

Anyone else experience these symptoms?

Also had blood in stool recently and the Doctor found vascular malformation due to radiation. He cauterized it and have been OK since then.

Thanks in advance for your thoughts and replies.

Happy? New Year!

John

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network